Will bystolic decrease your sex drive?

Question is Closed Report Mark as Favorite

Answers (2)

Anonymous

21 Jul 2010

No it should not.

Contact your doctor anyway, if you are experiencing a decrease sex drive.

Take care and good luck.

Votes: +0

21 Jul 2010

Hi michelle , I started it and then stopped it real quick when I found out that it lowers b.p. by slowing the heart rate, which can and does cause impotence, which can decrease ones sex drive. Also low b.p. will automatically mean at least somewhat of a lowered sex drive. Check with your Dr. for sure... Sacosam

Votes: +0

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Medication - Does anbody know of a drug that can INCREASE your libido?

I am a 29 yr. old female and I should have a good sex drive, but I don't. I take drugs like Zoloft that can decrease one's sex drive. Any ...

2 answers 14 Jul 2011

Percocet - has there been a decrese in sex while taking perkocet?

i had a shoulder injury and have been on perkocet since Oct 2011 and i have a decrease in my sex drive it this a possiable side affect

3 answers 4 Jun 2012

Microgestin Fe 1/20 - what vitamin can I take to increase my sex drive while taking this medication?

Have been taking Microgestin FE 1/20 for a month, and have noticed decrease in sex drive, is there a vitamin supplement I can take to increase it?

1 answer 10 Jul 2013

Depression - Using Zoloft to intentionally decrease sex drive?

I'm married with 2 kids, and my wife is no longer interested in sex, to the point where we maybe have sex maybe 3-4 times a year. It's ...

3 answers 4 Nov 2013

I've been taking Valtrex 500mg once per day for about 3 weeks now and I've been experiencing severe?

... mood swings and a decrease in my sex drive with my partner. Does anyone know if these are side effects because I'm especially concerned ...

0 answers 5 days ago